You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Classification of Simply Connected Manifolds of Positive Scalar Curvature
Mikhael Gromov and H. Blaine Lawson, Jr.
Annals of Mathematics
Second Series, Vol. 111, No. 3 (May, 1980), pp. 423-434
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1971103
Page Count: 12
You can always find the topics here!Topics: Curvature, Scalars, Mathematical manifolds, Hypersurfaces, Mathematical theorems, Homomorphisms, Coordinate systems, Mathematical rings, College mathematics, Tangents
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Annals of Mathematics © 1980 Annals of Mathematics